# SDR DALA2019061103515

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 76,018 hours, 14,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT ELECTRICAL BURNING ODOR DETECTED IN AFT GALLEY. DISSIPATED AFTER GALLEY LIGHTS WERE LOWERED REMOVED, CLEANED AND INSPECTED AFT GALLEY VENT FILTERS FLOW NORMAL. INSPECTED RECIRC. FAN FILTERS AND ASSOCIATED COMPONENTS. NO DEFECTS NOTED. NO ABNORMAL SMELLS NOTED NOTIFIED OPS CHECKED ALL AFT GALLEY COFFEEMAKERS NO DEFECTS NOTED.
